RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 1, Issue 4  


Testing homogeneity and symmetry for multivariate data
N. K. Bakirov
3
Asymptotically quasi-homogeneous generalized functions at the origine
Yu. N. Drozhzhinov, B. I. Zavialov
24
Classes of Dirichlet Series with Real Coefficients Defined by Convex Majorants of a Growth
A. M. Gaisin
58
Re-determination motion in sliding mode by using feedback
S. A. Kochetkov, S. A. Krasnova, V. A. Utkin
67
The singular points of series of exponents on the boundary of convergence domain
O. A. Krivosheyeva
78
On trigonometric form of tchebyshev alternance theorems and on phase iterative method of finding best approximations with weight
V. I. Lebedev
110
The basis property of pseudopower sequences of polynomials
S. G. Merzlyakov
119
Upper bounds for the solution norms of the Hermitian ODAE systems
Yu. M. Nechepurenko, G. V. Ovchinnikov
125
About the finite density solution of the higher nonlinear Schrodinger equation with self-consistent source
A. B. Khasanov, A. A. Reyimberganov
133
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019